# SDR CALA9701643

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CAP AND WEB CORRODED INSIDE E AND E COMPARTMENT AT BS 328.  THE CORRODED SECTION OF BEAM CAP WAS REMOVED AND A NEW SECTION AND SPLICE ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-2.  THE CORRODED SECTION OF FLOORBEAM WEB WAS REMOVED AND FILLERS AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-2.
